MathSciNet Relay Station
MathSciNet bibliographic data
MR836025 (87e:81089) 81D30 (46C10)
Daubechies, Ingrid; Grossmann, A.; Meyer, Y. Painless nonorthogonal expansions. J. Math. Phys. 27 (1986), no. 5, 1271–1283.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement